# SDR F3LA200400066

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 37,563 hours, 28,869 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, NR 2 ENG OVERHEAT CAUTION LIGHT ILLUM TWICE.  DECLARED EMERGENCY, LANDED W/O INCIDENT.  ON DESCENT, MASTER CAUTION SYS ILLUM 4 TIMES, NO SIX PACK INDICATION.  MX TESTED CAUTION SYS THRU SIMULATION OF CONDITIONS CAUSING ILLUMIN ANNUNCIATORS, ALL SYS OPERATED NORM.  COULD NOT DUPLICATE.  REPLACED NR 2 ENG PRSOV, LEAK CHECKED OK.  PERFORMED LEAK CHECK NR 2 ENG AIR DUCTS, NO LEAKS FOUND.  RAN NR 2 ENG AT T/O POWER APPROX 2 MIN & ENG OVERHEAT LIGHT ILLUM.  SWITCHED OVER TO A-LOOP, FAULT REMAINED.  SWITCHED TO B-LOOP, FAULT WENT AWAY.  PROBLEM COULD ONLY BE DUPLICATED WITH ENGINE HOT.  PLACARD NR 2 ENG A-LOOP, COMPLIED WITH SPECIAL PROCEDURES.  PERFORMED OVERWEIGHT LANDING INSPECTION, NO DEFECTS FOUND.
